# SDR CA960103513

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 865D1007
- Condition: Failed
- Location: Flap Motor
- Part time: 2,414 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP FAIL MESSAGE AT 'O' DEGREES INDICATED ON ADI. FLAPLESS LANDING CARRIED OUT. FLAP MOTOR REPLACED.
